MAUDE Adverse Event Report: DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, ITALIAN, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, ITALIAN, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3023-67
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: e1: (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported by customer before use, that cs300 had faulty display.No patient involved.
 
Additional Manufacturer Narrative
Updated fields: b4, g1, g3, g6, h2, h6, h11 corrected fields: h6(problem code, investigation findings, component code).
 
Additional Manufacturer Narrative
Updated fields: b4, d9, g3, g6, h2, h3, h6(type of investigation, investigation findings, component codes, investigation conclusions), h11.Corrected fields: g2.A getinge field service engineer (fse) was dispatched to evaluate the unit.To fix the issue the cable, coiled and cable, display to video rcvr were replaced.Repair was completed.Function and safetyvtests were performed with positive results.
 
Event or Problem Description
N/a.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, ITALIAN, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key24562086
Report Number2249723-2026-0001609
Device Sequence Number8828470
Product Code DSP
UDI-Device Identifier10607567112619
UDI-Public(01)10607567112619
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3023-67
Device Catalogue Number0998-00-3023-67
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer04/17/2026
04/22/2026
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date04/20/2026
04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown